# SDR WRLA2007072

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, CORROSION FOUND ON LOWER END OF LONGERON IN CENTER GEAR W/W RIGHT SIDE AT FS 1461.  REMOVED CORRODED LONGERON FROM CENTER GEAR WHEEL WELL.  FABRICATED A REPLACEMENT LONGERON FROM 7075-T6 511 AND INSTALLED IAW DC-10 SRM 51-38-01 PG 17.
